Vestnik I. Yakovlev Chuvach State Pedagogical University. Series: Mechanics of a limit state

Bulletin of the Yakovlev Chuvash State Pedagogical University. Series: Mechanics of Limit State


ISSN: 2073-5499    

Index catalog Press of Russia: 13109    

    Phone: (8352) 62-16-19, + 7 927 847 6016

    E-mail: predel21@mail.ru, strangcheb@mail.ru

Language:  Russian     English

Metadata (abstracts and keywords) for the articles in the journal

V.N. Orlov, R.V. Razakova An approximate solution of the one class third order onlinear differential equation in the analyticity domain // Vestnik I. Yakovlev Chuvach State Pedagogical University. Series: Mechanics of a limit state . 2020. № 1(43). p. 45-54
Author(s):V.N. Orlov, R.V. Razakova
Index of UDK:517.95:515.172.22
Name of article:An approximate solution of the one class third order onlinear differential equation in the analyticity domain
Keywords:

nonlinear differential equation, domain of analytic, a priori estimates, approximate analytical solution, moving singular point.

Abstracts:

There is a class of third-order nonlinear differential equations with polynomial right part of the sixth degree considered in the paper. The existence and uniqueness theorem of a solution in the domain of analyticity is proved by authors. There is an analytical approximate solution which was constructed by V. Orlov and R. Razakova. A variant of optimization of a priori estimates using posterior ones is proposed by authors. A numerical experiment is carried out too.

The contact details of authors:

Viktor Nikolaevich Orlov, Dr. Phys. & Math. Sci., Associate Professor, Moscow State University of Civil Engineering, Moscow, Russia.

Razakova Rio-Rita Vadimovna, magister, Moscow State University of Civil Engineering, Moscow, Russia.

Pages:45-54
Full version of article:Download